# SDR AALA202404225459

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 23,919 hours, 9,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT GALLEY ENTRY DOOR CYLINDER PRESSURE BELOW LIMIT AT 85 DEGREES. SERVICED AFT GALLEY ENTRY DOOR CYLINDER PRESSURE.
